# SDR CALA2024090302340

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 72,863 hours, 25,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323219
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER REPAIR ON LOWER FUSELAGE LOCATED BETWEEN STA 500F TO 500G BETWEEN STR 28R AND 27R REQUIRES INSPECTION PER SRM 53-00-01-2R-3 REPAIR 3 TABLE 205.  PER SRM 53-00-00-01-2R-3 REPAIR 3, DETAILED VISUAL) TABLE 205. REQUEST DIP FOR INSPECTION REQUIREMENTS FOR DOUBLER REPAIR LOCATED ON LOWER FUSELAGE STA 500F-500G BETWEEN STR 28R & 27R.
